Some defective secant varieties to osculating varieties of Veronese surfaces

Bernardi, Alessandra and Catalisano, Maria Virginia (2006) Some defective secant varieties to osculating varieties of Veronese surfaces. Collect. Math., 57 (1). pp. 43-68.
Full text available as:
[img]
Preview
PDF
Download (202kB) | Preview

Abstract

Abstract. We consider the k-osculating varieties Ok,d to the Veronese d−uple embeddings of P2. By studying the Hilbert function of certain zero-dimensional schemes Y ⊂ P2, we find the dimension of Os,k,d, the (s − 1)thsecant varieties of Ok,d, for 3 ≤ s ≤ 6 and s = 9, and we determine whether those secant varieties are defective or not.

Abstract
Document type
Article
Creators
CreatorsAffiliationORCID
Bernardi, Alessandra
Catalisano, Maria Virginia
Subjects
DOI
Deposit date
01 Jul 2010 12:16
Last modified
17 Feb 2016 15:09
URI

Other metadata

This work may be freely consulted and used, may be reproduced on a permanent basis in a digital format (i.e. saving) and can be printed on paper with own personal equipment (without availing of third -parties services), for strictly and exclusively personal, research or teaching purposes, with express exclusion of any direct or indirect commercial use, unless otherwise expressly agreed between the user and the author or the right holder. It is also allowed, for the same purposes mentioned above, the retransmission via telecommunication network, the distribution or sending in any form of the work, including the personal redirection (e-mail), provided it is always clearly indicated the complete link to the page of the Alma DL Site in which the work is displayed. All other rights are reserved.

Downloads

Downloads

Staff only: View the document

^